# SDR SWIA202156605

- Difficulty date: January 10, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRY FS. 349 FRAME SPLICE DOUBLER @ WL 72.00 HAS CORROSION.   (C-CHECK) RO 3/4/2021   REMOVED AND REPLACED THE FS349 FRAME SPLICE AT WL 72.0 REF CRJ 900 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG# SH670-31810 REV Y. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY. COMPLETED FORM M-337.
